Jump to content

Cardizem And Coreg


samannran
 Share

Recommended Posts

I had an appointment with my cardiologist today. I've been very lightheaded, dizzy, and fatigued lately. When I'm able to check my bp during these symptoms, it's lower than I like. I've been on Cardizem because I can't tolerate bb's well. My doctor put me on a low dose of Coreg along with the Cardizem. Does anyone else take both?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...